# SDR C2XA98CL083

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 3085601009
- Condition: Failed
- Location: Nlg Steering
- Part time: 14,325 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3216 - CREW REPORTED THAT THEY LOST ALL STEERING DURING LANDING ROLL OUT AND NEVER GAINED IT BACK.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE STEERING CONTROL MODULE IAW EMB120 MM 32-50-03.  OPERATIONAL CHECKS WERE SATISFACTORY.  RELAY K0123 WAS ALSO REPLACED FOR PRECAUTIONARY MEASURES.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
